American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Ian Kiming. Lifts of projective congruence groups, II. Proc. Amer. Math. Soc. 142 (2014) 3761-3770.
Abstract, references, and article information   
View Article: PDF

[2] Matthew Stover. Volumes of Picard modular surfaces. Proc. Amer. Math. Soc. 139 (2011) 3045-3056. MR 2811261.
Abstract, references, and article information   
View Article: PDF

[3] Mihran Papikian. On finite arithmetic simplicial complexes. Proc. Amer. Math. Soc. 139 (2011) 111-124. MR 2729075.
Abstract, references, and article information   
View Article: PDF

[4] Mong-Lung Lang and Ser-Peow Tan. Normalizers of the congruence subgroups of the Hecke group II. Proc. Amer. Math. Soc. 128 (2000) 2271-2280. MR 1712893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mong-Lung Lang and Ser-Peow Tan. Normalizers of the congruence subgroups of the Hecke group $G_5$. Proc. Amer. Math. Soc. 127 (1999) 3131-3140. MR 1641120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Frank Williams and Robert J. Wisner. Cohomology of certain congruence subgroups of the modular group. Proc. Amer. Math. Soc. 126 (1998) 1331-1336. MR 1451836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Donald G. James. Conjugacy classes of symmetries in orthogonal groups. Proc. Amer. Math. Soc. 125 (1997) 747-753. MR 1416090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. W. Mason and R. W. K. Odoni. Non-normal, standard subgroups of the Bianchi groups. Proc. Amer. Math. Soc. 124 (1996) 721-726. MR 1322935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] YoungJu Choie. A short note on the full Jacobi group . Proc. Amer. Math. Soc. 123 (1995) 2625-2628. MR 1260164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] De Lin Tan. On two-generator discrete groups of M\"obius transformations . Proc. Amer. Math. Soc. 106 (1989) 763-770. MR 969527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1